MAUDE Adverse Event Report: ICU MEDICAL, INC. ICU MEDICAL; STOPCOCK, I.V. SET

ICU MEDICAL, INC. ICU MEDICAL; STOPCOCK, I.V. SET
Model Number B2163
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
Per the report received, the patient was getting a blood transfusion through the iv tubing.About 50 minutes into the transfusion, the registered nurse (rn) noticed some blood splatter on the floor next to the isolette neonatal incubator.The rn then examined the set up of the transfusion, and noticed that there was a leak coming from the extension tubing, icu medical b2163.Rn then changed the tubing, and the new tubing was leaking in that same spot.She changed the tubing once more, and it was still leaking in that same area of the tubing.She then changed out the infusion pump and got different tubing to complete the transfusion.Health care providers do not have a lot of info, but the iv tubing that leaked is available if the manufacturer wants to examine them.

Brand Name
ICU MEDICAL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key14013650
Report Number14013650
Device Sequence Number5229958
Product Code FMG
UDI-Device Identifier00887709003576
UDI-Public(01)00887709003576
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/28/2022
Report Date (Section F) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberB2163
Device Lot Number5441276
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age30 DA
Patient SexMale
Patient Weight4 KG
Patient RaceWhite
Date Report Sent to FDA03/28/2022